# SDR BAQA091499

- Difficulty date: December 8, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,368 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30802012
- Part serial: 268
- Condition: Fluctuates
- Part time: 420 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR FLUCTUATES. REPLACED WITH SERVICEABLE UNIT.   12/12/03
